# SDR CA141006003

- Difficulty date: September 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT WHEN PASSING THROUGH FL230, THE PILOT NOTED ZERO READING ON OIL PRESSURE INDICATOR ON NR 1 ENGINE.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO ORIGINAL AIRPORT WHERE AN UNEVENTFUL LANDING WAS PERFORMED. TROUBLESHOOTING IS IN PROGRESS.
